(N.B.festival programme may be subject to change)

mmf-wellbeing-zone-logo-001

Wellbeing Session

self-development-logo-001

Self Development Session

8:30-9:15

Registration, refreshments, exhibition and academic poster display

09:15

Chair’s welcome
Sue Macdonald
Midwifery Consultant

09:25

Transforming the maternity services
Professor Jacqueline Dunkley-Bent OBE
Chief Midwifery Officer
NHS England

09:45

Normal birth: changing the conversation
Professor Soo Downe OBE
Professor in Midwifery Studies
University of Central Lancaster
Dr Sheena Byrom OBE
Consultant Midwife/Director
All4Maternity

10:45

What’s in a name? Gender inclusion in maternity and beyond
Laura Godfrey-Isaacs
Artist and Community Midwife
King’s College Hospital

11:05

Questions and discussion

11:20-12:00

Refreshments, networking, exhibition and academic poster display

11:30-11:45

Mini Masterclass, Meet the Author & Management Workshop

MINI MASTERCLASS

The value of box sets – how to access, use and benefit

Dr Jenny Hall
Editor, Box Set Editor
Maternity and Midwifery Forum
Neil Stewart
Editorial Director
Maternity and Midwifery Forum

MEET THE AUTHOR

Book signing at the Pop Up Book Shop

WORKSHOP 1 (55 mins)

THEME: Management & Leadership

Presenting a new model of leadership – the front-line inter-professional health team

Octavia Wiseman
Community Midwife
King’s College Hospital
Research Fellow, City
University of London
Claire Spencer
Infant Feeding Coordinator
Guy’s & St. Thomas’ Hospital
Charman Blake-Senior
Health Visitor
Guy’s & St Thomas’ Hospital
Dr Rachael Kilner
Lambeth Locum GP, LEAP GP
Kings College London GP Educator

12:00-12:25

Seminars

Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

Seminar 1

THEME: Technology in maternity services

Promoting choice and personalisation through personalised care planning

Fiona Ghalustians
Senior Project Manager
Maternity Transformation Programme, NWL Collaboration of CCGs
Georgia Kontosorou
Project Manager
Maternity Transformation Programme, NWL Collaboration of CCGs

Seminar 2

THEME: Improving care for mothers and babies

Preventing Group B Strep infections in babies: where are we now?

Jane Plumb MBE
Chief Executive
Group B Strep Support

Seminar 3

THEME: Improving care for mothers and babies

Supporting survivors of sexual abuse through pregnancy and childbirth

Kicki Hansard
Doula and Doula Course Facilitator
BirthBliss Academy

WORKSHOP 1 cont’d

See above for details

12:35-13:00

Seminars

Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

Seminar 4

THEME: Putting research and evidence into practice

The impact of the best environment for childbirth

Angela Müller
Architect
Arquitectura de Materniidades, Madrid

Seminar 5

THEME: Safe care for mothers and babies

Care planning in perinatal mental health

Emma Adamson
Specialist Perinatal Mental Health Midwife
BCUHB

Seminar 6

THEME: Maternity careers

Consultant midwife training – our journey

Emily Seddon and Becky Parker
Consultant Midwife Trainees
University Hospital Southampton NHS Foundation Trust
Rebecca Savage
Consultant Midwife Trainee
Poole Hospital NHS Foundation Trust
self-development-logo-001

Seminar 7

THEME: Clinical skills

Knowledge of manual perineal protection technique across three maternity units in the Europe

Hana Kleprlikova
Midwife
Croydon University Hospital; Charles University, Prague

13:10-14:20

Lunch and Seminars

Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

13:10-13:35

Seminar 8
Seminar 9

Lunchtime fringe meeting:

De Partu History of Childbirth Group

Janette Allotey
Chair
De Partu
Margaret Lynch
Treasurer
De Partu

Seminar 8

THEME: Midwifery careers

Being a bereavement specialist

Michelle Lynch
Bereavement Midwife
North Middlesex University Hospital NHS Trust
self-development-logo-001

Seminar 9

THEME: Bringing in Better Births for mothers and babies

A new paradigm of birth for midwifery, medicine and mothering

Dr Alys Einion-Waller
Associate Professor
Swansea University

13:45-14:10

Seminar 10
Seminar 11
Seminar 12

Seminar 10

THEME: Safe care for mothers and babies

Reviewing stillbirths after 40+0 at a diverse London NHS trust – are there any predictive or protective factors?

Kelly Williams
Clinical Governance Midwife
Lewisham and Greenwich NHS Trust

Seminar 11

THEME: Safe care for mothers and babies

PHE Seminar: Immunisation in pregnancy against flu and pertussis

David Green
Nurse Consultant for Immunisations
Public Health England

Seminar 12

THEME: Improving workplace culture

Loving your midwife-self: use of model for improvement (PDSA cycles) to enhance engagement and establish a culture of quality in maternity settings

Paulina Sporek de Lacerda
Maternity Improvement Advisor
UCL Partners

14:20-14:45

Seminars

Each seminar will be no longer than 25 minutes, with 10 minutes between seminars to allow for movement between rooms.

SEMINAR 13 (45 mins)
N.B. This seminar will run into the afternoon tea break.

THEME: Parental voices

The secret to preventing obstetric sphincter injuries (OASI) without increasing inappropriate interventions

Dr Gloria Esegbona
Obstetrician and Gynaecologist

SEMINAR 14 (25 mins)

THEME:

When choice is taken away: empowering families when facing decisions about baby loss

Steph Wild
Founder
Beyond Bea Charity
Chris Binnie
Trustee
Beyond Bea Charity

SEMINAR 15 (25 mins)

THEME:

Implementing and improving midwifery units in Europe

Laura Batinelli
Clinical Academic Midwife
Midwifery Unit Network and PhD Student, City, University of London

SEMINAR 16 (45 mins)

THEME: Improving care for mothers and babies

Human rights in childbirth

Katrine Nohr
Researcher
University College London

14:45-15:15

Refreshments, networking, exhibition and academic poster display

15:30

Changing perceptions
Dr Amit Patel
Diversity & Accessibility Consultant
@BlindDad_Uk

16:00

Presentation of the London 2020 Maternity & Midwifery Festival Awards

16:30

Evaluation, revalidation and closing comments
Sue Macdonald
Midwifery Consultant

16:45

Close of festival